Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 31, Pages 1653-1670
http://dx.doi.org/10.1155/S0161171204209401

Calculations on some sequence spaces

Laboratoire de Mathématiques Appliquées du Havre (LMAH), Université du Havre, Institut Universitaire de Technologie du Havre, Le Havre 76610, France

Received 16 September 2002

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We deal with space of sequences generalizing the well-known spaces wp(λ), c(λ,μ), replacing the operators C(λ) and Δ(μ) by their transposes. We get generalizations of results concerning the strong matrix domain of an infinite matrix A.